# SDR UIEA2020100752173

- Difficulty date: October 3, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 75,598 hours, 16,362 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481162
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HAS OIL LEAK FROM HORIZONTAL DRIVE SHAFT. OIL LEAK IS WITH IN ALLOWABLE LIMITS. REF AMM TASK: 72-63-02-226-001-H00.  ITEM TRANSFERRED TO NON-MEL NR 135433 FOR TRACKING PURPOSES AND PLANNED FURTHER ACTION.  CVG STA, 13OCT20 LP 1250999, ITEM M8: SEE NR 69803-NR-00007 FOR CORRECTIVE ACTION. REMOVED HORIZONTAL DRIVE SHAFT COVER AND FOUND O RING CUT. REPLACED FWD AND AFT O RINGS IAW B767 AMM 72-63-01. WORK ACCOMPLISHED ON GE WORK ORDER 22043.  LEAK CHECK GOOD.
